# SDR WRLA20100305345

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 69,148 hours, 8,979 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Defective
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN COCKPIT FROM 3R WINDOW.  DE-SELECTED WINDOW HEAT R SWITCH - SMOKE DISSIPATED.  ISSUED MEL FOR 3R WINDOW HEAT PER MEL 30-41-03-01, DMI M30MR0510-165, CAT C DUE MARCH 15, 2010.  MEL PROCEDURE C/W.  MTC CNTL ADVISED DUE SMOKE DETECTED IN COCKPIT.
